# SDR DALA2021081604705

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 25,989 hours, 9,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND LEFT OVERWING REAR EXIT EMERGENCY LIGHT OUT. REPLACED LEFT OVERWING REAR EMERGENCY LIGHT LAMP. REFERENCE B-737 AMM 33-51-04-960-801. OPS CHECK OK.
